# SDR TRBA2010079A

- Difficulty date: July 17, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- Aircraft time: 19,041 hours, 21,453 cycles
- Engine: Pwc PW127F
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 2 Wheel Speed
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND NR 2 WHEEL SPEED SENSOR CP OFF, REPLACED SENSOR BAD LOCKING FEATURE IAW ATR JIC 32-42-53. OPS CHECK, CW CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.
